MathSciNet Relay Station
MathSciNet bibliographic data
MR2425710 (2009d:20095) 20F55 (05E15)
Viswanath, Sankaran Poincaré series of subsets of affine Weyl groups. Proc. Amer. Math. Soc. 136 (2008), no. 11, 3735–3740.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement